I've been taking Iron sups and my ears are ringing like mad! 'Tis indeed driving a bit loonier than usual. No jokes on that part, oh OK, have at it all !!!
3 Aug 2011
Hi there stranger!! Maybe it's caused by me talking about you behind your back? If it's ok with your doc, lower the dose of iron and see if that helps?
My first answer in months and I had to be a smart ***!
Nice to see you again. I'll try to get my 2 cents in more often, life's' been hectic, my back is healing but physical therapy is kicking my butt.
Hello to all my friends on DC! Hope you all are hanging in there and best wishes,
3 Aug 2011
High doses of Iron can be deadly so please be careful this is nothing to F around with. I know personally of this issue for it happened to a good friend of mine. It sounds like you have already achived toxic levels please see a doctor and Google Iron dosages and take care of yourself. PLEASE BE CAREFUL
3 Aug 2011
I've had tinnitus and a high iron content since I was a child-there are 3 types-frying-where it sorts of sounds like frying bacon. Ringing-where it's musical like bells, then I forget the 3rd type. If you get it you'll know it. Generally speaking, they say that aspirin-things with salycitates cause tinnitus-like Pepto-Bismol, check your meds to rule that out.
What you guys need to worry about with iron suppliments is "iron poisoning" where the iron becomes toxic, and trashes your liver. I've always had a high iron level in my blood, but I still had tinnitus when I was anemic. I found that some allergy pills that are salycitate free set my ears off. I quit taking them, and I improved-took another dose under supervision and my ears were frying and ringing. That was pulled off the market a few years later. Another thing is that some quack ENTs will tell you that severing the ear nerves will cure tinnitus-Liar-Liar. It does work sometimes, but you're mostly stuck on a landing strip not hearing a Hercules roaring toward you, a baby crying, whatever, and your ears are still ringing night and day. I barely escaped that fate. Fever sets my ears off. It can be so loud that I can't hear well. Talk to your doctor about this-AGAIN keep a diary-I am spelling it correctly, aren't I, and I'm not telling anyone to keep a herd of milk cows? By the way, my son told me what med caused the tinnitus, some of his shipmates took the stuff and got their ears messed up. He just happened to be home on leave at the right time. It's so important to talk to people, and I've learned so much on this site.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
he took 3 doses and stopped because the tinnitus improved dramatically. after 2 days it s back. could this be due to stopping these or just a ...
1 answer • 31 Jan 2010
I have fibromyalgia and keep muscle spasms in my neck and back muscles. These muscle spasms will not go away with physical therapy, massage, tens ...
5 answers • 10 Oct 2010
... their feet? My doctor told me to increase my calcuim and to take Vitamin D with this so that my body absorbs this mineral much better.I take 1200 ...
4 answers • 4 Aug 2011
This drug is for meniers disease, which i dont have... od anything, my ears are too dry. Can eccessive use of codeine, paracetamol along with very ...
3 answers • 1 Dec 2011
Oral hydroxyzine is broken down by my liver in such a way that the medication is useless. Because it eliminates my fibromyalgia pain, ends muscle ...
2 answers • 24 Mar 2013